A polynomial invariant for unoriented knots and links.
Inventiones mathematicae, Tome 84 (1986), pp. 563-574
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1986__84_143352,
author = {W.B.R. Lickorish and R.D. Brandt},
title = {A polynomial invariant for unoriented knots and links.},
journal = {Inventiones mathematicae},
pages = {563--574},
year = {1986},
volume = {84},
zbl = {0595.57009},
url = {http://geodesic.mathdoc.fr/item/IM_1986__84_143352/}
}
W.B.R. Lickorish; R.D. Brandt. A polynomial invariant for unoriented knots and links.. Inventiones mathematicae, Tome 84 (1986), pp. 563-574. http://geodesic.mathdoc.fr/item/IM_1986__84_143352/